# SDR MEX2003016

- Difficulty date: January 29, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 600 - MEX-ALT - AIRCRAFT RETURNED TO PLATFORM, DURING ENGINES STARTING, MESSAGE EICAS STATUS MAIN BATTERY CHARGE.  RESET PROCEDURE WAS PERFORMED AND MESSAGES WAS ERASED, BUT WHEN BATTERY AND BARS WERE DISCONNECTED MESSAGES EICAS STATUS LEFT AND RIGHT CONTROL VALVE APPEARS, IT WS NOT POSSIBLE RESET AND ENGINES WERE SHUTDOWN.  RESET PROCEDURE WAS PERFORMED AND MESSAGES WERE ERASED.  ENGINES STARTED IAW MM 24-31-00, ALL CORRECTED.  (M)
